A novel computational method for solving nonlinear Volterra integro-differential equation


Çakır M., Gunes B., Duru H.

Kuwait Journal of Science, vol.48, no.1, pp.1-9, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.48129/kjs.v48i1.9386
  • Journal Name: Kuwait Journal of Science
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Arab World Research Source, zbMATH
  • Page Numbers: pp.1-9
  • Keywords: Error bounds, finite difference method, Volterra integro-differential equation, NUMERICAL-SOLUTION, ORDER, SYSTEM

Abstract

© 2021 University of Kuwait. All rights reserved.In this paper, we study quasilinear Volterra integro-differential equations (VIDEs). Asymptotic estimates are made for the solution of VIDE. Finite difference scheme, which is accomplished by the method of integral identities using interpolating quadrature rules with weight functions and remainder term in integral form, is presented for the VIDE. Error estimates are carried out according to the discrete maximum norm. It is given an effective quasilinearization technique for solving nonlinear VIDE. The theoretical results are performed on numerical examples.